Winter Storm, Midland
- When
- December 16, 12:00 AM EST to 5:00 PM EST
- Where
- Midland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.647, -84.388 (the zone’s center; the record gives no point)
Trained spotters reported 8.5 inches in 12 hours.
A deepening storm center moved northeast toward the lower Great Lakes on Sunday (16th) and brought widespread heavy amounts of snow. Widespread snow, heavy at times, moved into the region during the early morning hours and persisted throughout much of the day.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A deepening storm center moved northeast toward the lower Great Lakes on Sunday (16th) and brought widespread heavy amounts of snow. Widespread snow, heavy at times, moved into the region during the early morning hours and persisted throughout much of the day. Snowfall ranged from generally 6 to 10 inches throughout much of Southeast Lower Michigan.
Strong gusty winds of 35 to 45 mph created 1 to 3 foot drifts with near blizzard conditions across much of Southeast Lower Michigan. Blizzard conditions were reported across the eastern Thumb Region from late Sunday morning through much of the afternoon, mainly along M-25 near the Lake Huron shoreline. Numerous accidents were reported during the storm and schools were closed on Monday.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Dec 15, 6:10 PM EST, 5 hours 50 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
610 PM EST SAT DEC 15 2007
CORRECTED SHORT TERM TYPO
.AVIATION...
SURFACE LOW OVER WESTERN TENNESSEE CONTINUING ON TRACK NORTHEASTWARD
TOWARD THE LOWER GREAT LAKES... AND MAJOR WINTER STORM CONDITIONS
WILL DESCEND ON SE MICHIGAN TAF SITES DURING THE OVERNIGHT HOURS.
MAIN QUESTION AT THIS POINT IS TIMING. EXPECT LIGHT SNOWS AND IFR
VSBYS TO MOVE INTO THE DTW/DET TAF SITES BY AROUND 8 PM AND AT FNT
AND MBS SHORTLY THEREAFTER. BY MIDNIGHT ROUGHLY... WDSPRD LIFR TO
VLIFR CONDITIONS WILL BE PREDOMINANT AND CONTINUE BEYOND SUNRISE IN
MOST AREAS. DURING THAT TIME EXPECT WIND GUSTS TO NOSE INTO THE
20-30 KNOTS RANGE. BY SUNDAY AFTERNOON HEAVY SNOW WILL TAPER OFF A
BIT... BUT AS THE SURFACE LOW PASSES AND COLD ADVECTION KICKS IN
EXPECT LOW LEVEL WINDS TO REALLY CRANK WITH NORTHWESTERLY SURFACE
GUSTS OVER 30 KNOTS AND WINDS JUST OFF THE DECK TO 40 KNOTS. WITH A
LOT OF FRESH SNOW AROUND... EXPECT LIMITED VSBYS IN BLOWING SNOW
THROUGH THE AFTERNOON EVEN AS SNOWFALL INTENSITY QUICKLY DECREASES.
ALSO GROUND OPERATIONS WILL HAVE PLENTY OF PLOWING TO DO ON
SUNDAY.
&&
.PREV DISCUSSION...ISSUED 430 PM EST SAT DEC 15 2007
SHORT TERM...THROUGH TOMORROW
THE LATEST WATER VAPOR IMAGERY AGREES NICELY WITH THE 12Z SUITE
DEPICTION OF A SOON TO BE NEAR NEUTRAL TILT TO THE FULL LATITUDE
TROUGH BISECTING THE CENTRAL UNITED STATES. WATER VAPOR IMAGERY IS
ALSO EXEMPLIFYING AN IMPRESSIVE BAROCLINIC LEAF WHICH SIGNALS THE
ONGOING...STRENGTHENING CYCLOGENESIS. CURRENTLY...A 1006 MB SURFACE
LOW IS LOCATED OVER THE MISSISSIPPI RIVER NEAR THE STATES OF
ARKANSAS/LOUISIANA/MISSISSIPPI. ALL INGREDIENTS AND FORCING
MENTIONED IN PREVIOUS FORECAST DISCUSSION ARE STILL PERTINENT (NO
MAIN CHANGES TO FORCING) AND WILL MAINLY DEAL WITH THE ONSET/CHANGES
TO PREVIOUS FORECAST IN THIS DISCUSSION.
UNTIL 00Z...EXPECT THE LULL TO CONTINUE IN REGARDS TO THE SNOW
ACTIVITY (EVERYONE WILL SEE A TRACE TO NOTHING/WHILE THE OHIO BORDER
MAY SEE UP TO A HALF INCH. LATEST PLAN VIEWS OF RH GUIDANCE SHOW
DRY AIR ALOFT INITIALLY WORKING INTO SOUTHEASTERN MICHIGAN AND
STRINGING/FILLING WITH TIME. ONE HAS TO TRAVEL INTO OHIO TO INDIANA
A SHORT DISTANCE TO SEE REPORTS OF MORE ROBUST SNOW. THIS WILL MOVE
IN AFTER 00Z AS THE EVENING PROGRESSES FROM SOUTH TO NORTH. BETWEEN
00-06Z...UP TO AN INCH OR 2 MAY FALL SOUTH OF M59. AN INCH OR LESS
NORTH OF M59.
THE LATEST MODEL GUIDANCE THIS MORNING LED OFF WITH THE NAM BRINGING
THE SURFACE LOW JUST A TOUCH FURTHER WEST TO ACTUALLY SLICING
BETWEEN TOLEDO AND CLEVELAND. THE GFS FOLLOWED A LITTLE MORE
WESTERLY AS WELL DEPICTING THE SURFACE LOW MAKING INROADS TO NORTH
CENTRAL OHIO BY TOMORROW MORNING. THIS LATEST NAM DEVELOPMENT
CONTINUES THE CLIMATOLOGICAL SIGNIFICANT LOW TRACK (ARKANSAS TO
NORTH CENTRAL OHIO) FOR HEAVY SNOWFALL ACROSS SOUTHEASTERN MICHIGAN.
IMPORTANT TO NOTE THE ECMWF CAME IN THIS AFTERNOON IN REASONABLE
AGREEMENT TO THE GFS. INITIALLY THOUGHT ABOUT ADDING MENTION TO SOME
POSSIBLE MIX MENTION FOR MONROE COUNTY OVERNIGHT AS POWERFUL LOW
WILL TRY TO WRAP WARM AIR IN. HOWEVER...WITH THE PRECIPITATION
RATES EXPECTED AND THE GFS/ECMWF CAMP TUGGING OUR EXPECTED LOW TRACK
OFF THE BORDER HAVE LEFT IT OUT. THE EVENING CREW CAN ASSESS THIS
THREAT THROUGHOUT THE EVENING.
THE HEAVIEST TIME PERIOD FOR SNOWFALL FOR MUCH OF SOUTHEASTERN
MICHIGAN WILL BE FROM THE APPROXIMATELY 4 AM TONIGHT THROUGH 4 PM
TOMORROW. DEEP LAYER FGEN AND OMEGA WILL SLIDE NORTH INTO THE STATE
BRINGING INCREASED RATES. EXAMINATION OF SOUNDINGS ALSO SHOWING
CONVECTIVE POTENTIAL TOMORROW AFTER DAYBREAK AS LAPSE RATES ALOFT
REALLY STEEPEN WITH 500MB CIRCULATION IN CLOSE PROXIMITY. IT IS
ANTICIPATED THAT A BAND OF HEAVY SNOWFALL WILL SETUP ACROSS PORTIONS
OF OUR CWA TOMORROW. THAT HAS FORCED THE MENTION OF LOCALLY HIGHER
AMOUNTS ADDED IN THE PRIOR WSW. THE CREW TONIGHT CAN EXAMINE THE
POTENTIAL/LIKELIHOOD OF ANY PERSISTENT MESOSCALE BANDING TEMPORALLY
AND SPATIALLY.
THE OTHER MAJOR PLAYER IN THIS SYSTEM WILL BE WINDS. AS THE SYSTEM
WINDS UP AND EJECTS EASTWARD TOMORROW....WINDS WILL BACK TO THE
NORTH AND STRENGTHEN...GUSTS OF AROUND 30 MPH. THIS WILL ALLOW FOR
NEAR BLIZZARD CONDITIONS FOR ALL OF SOUTHEASTERN MICHIGAN WITH
COMBINATION OF HEAVY AND BLOWING SNOW. IT IS APPEARING LIKELY THE
THUMB REGION WILL REQUIRE AN UPGRADE TO A BLIZZARD WARNING FOR
TOMORROW. HOWEVER...WILL HOLD OFF A TOUCH LONGER SO LATEST MODEL
GUIDANCE CAN BE EXAMINED THIS EVENING/OVERNIGHT...AND TO PRESERVE
THE SHORT-FUSED IMPACT OF HEIGHTENED AWARENESS.
SUMMARY OF CHANGES TO THE HEADLINES. IN COORDINATION WITH
SURROUNDING OFFICES HAVE MOVED THE START TIME OF THE WARNINGS TO
4PM/THIS ISSUANCE. AGAIN...SHOULD BE NOTED THE BULK OF THE SNOW
WILL HOLD OFF UNTIL AFTER MIDNIGHT...LATER YET TO THE NORTH. TOTAL
STORM ACCUMULATIONS EXPECTED...MOST EVERYONE 8 TO 12 INCHES WITH
LOCALLY HIGHER AMOUNTS...AND 10 TO 14 INCHES FOR THE THUMB WITH
LOCALLY HIGHER AMOUNTS.
LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY
SNOW WILL END FROM WEST TO EAST OVER SE MICHIGAN DURING SUNDAY
EVENING WITH PERHAPS SOME LAKE EFFECT LINGERING IN THE THUMB UNTIL
ABOUT MIDNIGHT. RELATIVELY MINOR ADDITIONAL ACCUMULATION WILL BE
POSSIBLE CLOSE TO THE SHORELINE THERE, IN THE 1 TO 3 INCH RANGE. THE
DURATION OF ONSHORE FLOW WILL BE THE KEY WHICH WILL BE GOVERNED BY
THE PACE AT WHICH THE LOW EXITS TO OUR EAST. GRADIENT FLOW WILL
STILL BE STRONG AND REDUCE THE INFLUENCE OF LAKE INDUCED SURFACE
PRESSURE TROUGH DEVELOPMENT WHICH TENDS TO PRODUCE A FASTER
TRANSITION TO NW/OFFSHORE SURFACE WINDS. THAT BEING SAID, THE GFS
TIMING IS A LITTLE FASTER TO DEVELOP NW/OFFSHORE WINDS AND IS
PREFERRED CONSIDERING THE NAM HOLDS PRESSURE TOO LOW BACK TO THE
WEST TOO LONG AFTER EAST COAST DEVELOPMENT.
BY MONDAY, QUIET CONDITIONS WILL SETTLE OVER THE REGION AS A SHORT
WAVE RIDGE TRANSITIONS TO LONG WAVE HEIGHT RISES OVER THE GREAT
LAKES. THE 12Z MODELS ARE IN GOOD AGREEMENT SHOWING THE SURFACE
RIDGE MOVE TO OUR EAST MONDAY NIGHT WITH SOME DRY MID LEVEL WARM
ADVECTION TAKING PLACE. THE LONG WAVE HEIGHT RISES WILL MAKE A
TRANSITION TO A MORE ZONAL/LESS AMPLIFIED LONG WAVE PATTERN FOR THE
TUESDAY THROUGH WEDNESDAY PERIOD. ONE LARGER SHORT WAVE ON WEDNESDAY
WILL HELP WITH A STRONGER SHOT OF SURFACE WARM ADVECTION WHICH WILL
HELP OUR TEMPERATURES WITH A MODEST SURGE ABOVE FREEZING WEDNESDAY
AFTERNOON.
A QUICK TRANSITION TOWARD A MORE AMPLIFIED PATTERN IS EXPECTED
DURING THE SECOND HALF OF NEXT WEEK. THIS IS SHOWN IN THE GLOBAL
MODELS TO BEGIN LATER WEDNESDAY WITH A NEW ROUND OF HEIGHT FALLS
OVER THE WESTERN STATES AND EASTERN PACIFIC, WITH THE LEAD WAVE
REACHING THE GREAT LAKES LATE THURSDAY. EARLY INDICATIONS ARE THAT
THIS SYSTEM WILL BE ON THE WARM SIDE AND WILL BRING A CHANCE OF SNOW
AND RAIN TO OUR AREA THURSDAY NIGHT AND FRIDAY. HOWEVER, THE 12Z GFS
IS TRENDING TOWARD THE ECMWF SOLUTION WHICH IS A LITTLE MORE
AMPLIFIED AND FARTHER SOUTH. THE FARTHER SOUTH TRACK WOULD MATCH UP
WITH THE LOW PRESSURE SYSTEMS OBSERVED OVER THE LAST COUPLE OF WEEKS
IN THIS VERY ACTIVE PATTERN. AMPLIFICATION OF THE LARGE SCALE FLOW
IS THEN EXPECTED TO CONTINUE INTO NEXT WEEKEND AND REMAIN
PROGRESSIVE ENOUGH TO BRING ANOTHER STRONGER SYSTEM INTO THE AREA BY
SATURDAY.
MARINE...
HAVE CONSOLIDATED HEADLINES A BIT OVER MARINE AREAS AND HAVE STARTED
GALE WARNINGS SHORTLY AFTER MIDNIGHT TONIGHT WITH A RUN-UP OF SMALL
CRAFT ADVISORIES. HAVE ALSO KEPT GALES LINGERING INTO EARLY MONDAY
CONSIDERING DEGREE OF COLD ADVECTION AND MIXING IN THE WAKE OF
DEPARTING SURFACE LOW. BEST WINDS AND GUSTS EXPECTED AS THE LOW
PASSES TO THE EAST OF LAKE HURON. ONCE MIXING DEPTH INCREASES
TOMORROW OVER THE LAKE... THAT WILL BE WHEN BEST POTENTIAL FOR NEAR
45 KNOT WINDS OCCURS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM
WARNING...MIZ047-MIZ048-MIZ053-MIZ054-MIZ060-MIZ061-
MIZ062-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082- MIZ083...UNTIL
7 PM SUNDAY.
WINTER STORM WARNING...MIZ049-MIZ055-MIZ063...UNTIL MIDNIGHT
MONDAY.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-
LHZ443-LHZ462-LHZ463-LHZ464...FROM 1 AM SUNDAY TO 1 PM MONDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO
PORT HURON INCLUDING OUTER SAGINAW BAY...UNTIL 1 AM SUNDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 1 AM SUNDAY TO 1 PM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 1 AM SUNDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 1 AM SUNDAY TO 1 PM MONDAY.
SMALL CRAFT ADVISORY...UNTIL 1 AM SUNDAY.
&&
AVIATION.....DW
SHORT TERM...CB
LONG TERM....BT
MARINE.......DW
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 413 PM EST SAT DEC 15 2007 MIZ049-055-063-162115- HURON-SANILAC-ST. CLAIR- 413 PM EST SAT DEC 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THUMB PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE... TONIGHT A WINTER STORM WARNING IS IN EFFECT AFTER 10 PM TONIGHT. PLEASE REFER TO THE LATEST URGENT WINTER WEATHER MESSAGE.../WSWDTX/...FOR DETAILS ABOUT THIS MAJOR WINTER STORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING CONTINUES THROUGH SUNDAY EVENING. FOR INFORMATION...PLEASE REFER TO THE LATEST URGENT WINTER WEATHER MESSAGE.../WSWDTX/...ABOUT THIS MAJOR WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT REPORTS OF SNOWFALL AMOUNTS ARE REQUESTED. MIZ047-048-053-054-060>062-068>070-075-076-082-083-162115- MIDLAND-BAY-SAGINAW-TUSCOLA-SHIAWASSEE-GENESEE-LAPEER-LIVINGSTON- OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 413 PM EST SAT DEC 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT TONIGHT. PLEASE REFER TO THE LATEST URGENT WINTER WEATHER MESSAGE.../WSWDTX/...FOR DETAILS ABOUT THIS MAJOR WINTER STORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING CONTINUES THROUGH SUNDAY. FOR INFORMATION...PLEASE REFER TO THE LATEST URGENT WINTER WEATHER MESSAGE.../WSWDTX/...ABOUT THIS MAJOR WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT REPORTS OF SNOWFALL AMOUNTS ARE REQUESTED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-162115- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 413 PM EST SAT DEC 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT FOR ALL MARINE AREAS BEGINNING AFTER MIDNIGHT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS FOR DETAILS..../GLFLH/.../GLFSC/.../NSHDTX/.../MWWDTX/. A WINTER STORM WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST URGENT WINTER WEATHER MESSAGE.../WSWDTX/...FOR DETAILS ABOUT THIS MAJOR WINTER STORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WARNING IS IN EFFECT FOR ALL MARINE AREAS THROUGH MONDAY MORNING. PLEASE SEE THE LATEST MARINE FORECASTS FOR DETAILS..../GLFLH/.../GLFSC/.../NSHDTX/.../MWWDTX/. A WINTER STORM WARNING IS IN EFFECT THROUGH SUNDAY. PLEASE REFER TO THE LATEST URGENT WINTER WEATHER MESSAGE.../WSWDTX/...FOR DETAILS ABOUT THIS MAJOR WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. BT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 850 PM EST SAT DEC 15 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-160700- BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MIDLAND-MONROE- OAKLAND-SAGINAW-SANILAC-SHIAWASSEE-ST. CLAIR-TUSCOLA-WASHTENAW-WAYNE- 850 PM EST SAT DEC 15 2007 ...FIRST MAJOR SNOWSTORM OF THE SEASON BREWING FOR THE LOWER GREAT LAKES AND SOUTHEAST LOWER MICHIGAN... ...WINTER STORM WARNING IN EFFECT THROUGH 7 PM SUNDAY EVENING... THE FIRST MAJOR SNOWSTORM FOR SOUTHEAST LOWER MICHIGAN WILL CONTINUE TO DEEPEN AND INTENSIFY AS THE CENTER TRACKS NORTHEAST TOWARD CENTRAL OHIO BY SUNDAY MORNING. THIS STORM WILL BRING A WIDE SWATH OF HEAVY SNOW ACROSS SOUTHEAST LOWER MICHIGAN. SNOWFALLS OF 8 TO 12 INCHES ARE EXPECTED WITH THIS STORM THROUGH SUNDAY WITH LOCALLY HIGHER AMOUNTS LIKELY DOWNWIND OF LAKE HURON. SNOW WITH THIS SYSTEM WILL INCREASE IN INTENSITY DURING THE EARLY MORNING HOURS OF SUNDAY ACROSS THE REGION. ALONG WITH THE SNOW INTENSITY INCREASING...BLOWING AND DRIFTING SNOW WILL BE ON THE UPSWING AS EAST WINDS PICK UP TO GENERALLY 10 TO 20 MPH. TEMPERATURES WILL HOVER IN THE LOWER TO MID 20S. DRIVING CONDITIONS WILL DETERIORATE DURING THE OVERNIGHT HOURS AND BECOME VERY DIFFICULT AS SUNDAY UNFOLDS. MOTORISTS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS AS THE STORM APPROACHES AND TAKE NECESSARY PRECAUTIONS IF TRAVEL IS NECESSARY AS WE MOVE INTO SUNDAY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER STORM. DEEDLER
The national radar mosaic for the moment the first event began.
15 winter storm, 2 blizzard. Local standard time, as filed.
Trained spotters reported 8.5 inches in 12 hours.
Trained spotters reported 8.5 inches in 12 hours.
Trained spotters reported 9.2 inches in 12 hours.
Trained spotters reported 9.0 inches of snow in 12 hours.
Trained spotters reported 8.3 inches of snow in 12 hours.
Trained spotters reported 7.0 inches of snow in 12 hours.
Trained spotters reported 6.0 inches of snow in 12 hours.
Trained spotters reported 9.5 inches of snow in 12 hours.
Trained spotters reported 8.0 inches of snow in 12 hours.
Trained spotters reported 8.9 inches of snow in 12 hours.
Trained spotters reported 8.8 inches of snow in 12 hours.
Trained spotters reported 10.5 inches of snow in 12 hours.
Trained spotters reported 9.8 inches of snow in 12 hours.
Trained spotters reported 8.0 inches of snow in 12 hours.
Trained spotters reported 7.0 inches of snow in 12 hours.
Trained spotters reported blizzard and white-out conditions, especially along M-25.
Trained spotters reported blizzard and white-out conditions, especially along M-25.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, December 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 73110, 73111, 73112, 73113, 73114, 73115, 73116, 73118, 73119, 73120, 73121, 73122, 73123, 73124, 73125, 73133, 73134.